Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, tingling in head, subjective vertigo, nerve twitches in eye, cheek and jaw pain, chest pain, had Occipital Neuralgia

I ve had pressure, a headache, and tingling on the left side of my head for 3 months now, accompanied by subjective vertigo and nerve twitches just about everywhere but mainly in my left eye, shooting pains off and on to my cheek and jaw, and chest pains, been to like 10 ERs and was treated once for Occipital Neuralgia , which I don t think is the case, I won t get an appointment with a Neurologist for another month because I have no insurance. I don t know what I should do.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern looking to the history given here I could say that this could be trigeminal neuralgia, the possibility of this likely for the trial basis "Tab Amitriptyline can be taken" the functional elements some time increase the symptoms, hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor